# SDR SWAA2019080835700

- Difficulty date: July 30, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 55,953 hours, 33,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750233
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT Z-ANGLE CORRODED BETWEEN BS. 727 TO BS. 847, LBL 20. / R&R L/H Z ANGLE IAW DWG AND SRM.
